MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ND2110X15B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Calibrate (2440)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a trilogy evo ventilator failed testing for system leak verification: pressure drop over 10s.There was no patient involvement, and no harm or injury reported.Depending on where the leak is, it could cause a number of various issues related to control and measurement accuracy.The device has not yet been returned.Therefore, device evaluation for the reported issue has not yet been completed.At this time, the manufacturer is unable to confirm the alleged malfunction.If additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
After two completed good faith effort email attempts on 02/26/2026 and 05/212026, to (b)(4), it was confirmed that the device has not been returned to the service center for evaluation and/or repair of the alleged pressure drop issue reported.The manufacturer has made sufficient attempts for more information and the return of the device for evaluation, to no avail.This report is being submitted as a final report, however if any additional information is received at a later date, an updated final report will be filed.The reported failure of a pressure drop is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23741525
Report Number2518422-2025-112373
Device Sequence Number8421277
Product Code CBK
UDI-Device Identifier00606959055513
UDI-Public(01)00606959055513
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberND2110X15B
Device Catalogue NumberND2110X15B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown